Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the constant in the Mertens product for arithmetic progressions. II: Numerical values

Authors: A. Languasco and A. Zaccagnini
Journal: Math. Comp. 78 (2009), 315-326
MSC (2000): Primary 11-04, 11Y60
Published electronically: June 9, 2008
MathSciNet review: 2448709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give explicit numerical values with 100 decimal digits for the constant in the Mertens product over primes in the arithmetic progressions $ a \operatorname{mod} q$, for $ q \in \{3$, ..., $ 100\}$ and $ (a, q) = 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11-04, 11Y60

Retrieve articles in all journals with MSC (2000): 11-04, 11Y60

Additional Information

A. Languasco
Affiliation: Dipartimento di Matematica Pura e Applicata, Università di Padova, Via Trieste 63, 35121 Padova, Italy

A. Zaccagnini
Affiliation: Dipartimento di Matematica, Università di Parma, Parco Area delle Scienze, 53/a, Campus Universitario, 43100 Parma, Italy

Received by editor(s): December 11, 2007
Received by editor(s) in revised form: February 12, 2008
Published electronically: June 9, 2008
Article copyright: © Copyright 2008 American Mathematical Society